# SDR ABXA20150715087

- Difficulty date: July 15, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 92,974 hours, 25,642 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 113T149911
- Part serial: ABXV89U
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLAP SUPPORT 1-3, BEAM HAS 3 HOLES ON INBD SIDE & 1 HOLE ON OTBD SIDE WITH DEFECT INDICATIONS ON HFEC ROTARY SCAN.  HOLES REPAIRED IAW REA C057-61643-MR.  PN 113T1499-11, SN ABXV89U, PART NAME NR 2 FLAP SUPPORT 1 - 3 BEAM, CORRODED LEVEL 2, EXACT WS LOCATION ON ACFT WS 616 LT.  ACFT WAS GNDED.
